T Nation

Estrogen Rebound

Did a PCT as described in the forum. I used tamoxifen since on an SSRI - 20mg EOD with .4mg anastrozole. Did this for a month or so and tapered off the ana. I haven’t taken anything for the past month and was feeling really good - felt nice being free of being “on” TRT and feeling natural, although I missed the ‘high T’ feeling, but morning erections every morning, decent confidence, general feeling of “good”. Past week to week and a half I started getting depressed, anxious, getting into ‘spats’ with people at work, my family; etc. Strong feeling of depression and anxiety, so much so that I could barely sleep. Generally I feel meek now like I’m taking up other’s space. Not good feeling. Also have this vibrating kind of feeling in one of my testes. I’m assuming this is estrogen rebound. Wondering how to treat it. I can get labs tomorrow. Wondering if I confirm that it’s estrogen rebound if I should redo the PCT or just get back on anastrozole and re-taper?

Post labs. We can go on and on and do what ifs … Let’s get the labs and see. Hope ur getting

LH
FSH
Free t
Total t
Estradiol sensitive

If u can
CBC

I agree with Charlie only labs will tell you what to do next.
Guessing can make things worse and from your story you don’t want to make anything worse.

You really need to keep this in the back of your mind at all time when you are messing with your hormone lvls. When things feel wrong ((( hold your tongue))). Say to yourself “This is not normal this is just out of wack hormones.” Give it some time your feeling will change.

When my hormones go wacky, for lack of a technical term, the biggest thing I notice is my lack of self control. I will blurt things out that I would never say when I’m in balance. Does that make sense? I hope this advice helps.

Labs.

Not exactly what I was expecting. Note - I took .5mg anastrozole Monday evening as I thought it was high estrogen.

Does this mean I’m primary?

Get some Enclomiphene it’s clomid without the nasty E side effects. Much better for PCT than clomid or nolvadex. Primary is usually when you’re unresponsive to SERMs it seems you did respond so probably not. I know what you mean about feeling “not high” all the time, I have been thinking about this for a the past few weeks as well it feels overwhelming sometimes like you can’t breathe T is up all the time. I found it was actually high E that was making me feel that way. I threw in some DIM+CDG and zinc and slowly that feeling went away now I feel good a clean T high not too intense but I feel good. Doing a liver detox is important too make sure your body can effectively metabolize excess estrogens before they build up and become a problem. Also lowered my dose back down to 135 I found this as a sweet spot, I had raised to 175 to get some gym gains but wasn’t worth the extra sides.

You took arimidex while not on testosterone. Of course you crashed your e2. Who told you that was a good idea?

2 Likes

Hi K_11 good job on getting the bloods done. Thank god you did not continue the AI.
Crashed E2 feels a lot like high E2 but most report it feels worse.
So here my comments on your bloods.
300 ain’t great on getting back to natty. Another PCT with no AI might be in order but you also need to consider you have broken something and TRT might be your future.
The biggest thing that jumps out next is HCT of 43.9 dam after a cycle were/are you anemic that is really low IMO.
The best number you have in this blood test is your SHGB of 27.8 you could not ask for a better number than that. Low dose of T will give you boat loads of Free T and free T is where it is at.

Anyway hope my comments helped.

1 Like